# SDR 08FDEA04687

- Difficulty date: November 3, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 79,683 hours, 32,434 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: AUB703833
- Condition: Chafed
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON PANEL 487 EL IS CHAFED AT THE FWD END.  BLENDED CHAFED AREA.  FOUND TO BE OUT OF LIMITS IAW SRM 54-00-01.  FABRICATED IAW SRM 51-21-01.  ALODINED & PRIMED IAW SRM 51-21-01.  INSTALLED IAW SRM 51-35-01.
